# SDR MASA200501055

- Difficulty date: December 19, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 19,086 hours, 14,734 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2342
- Condition: Warning Message
- Location: Spoilers
- Part time: 19,169 hours, 14,166 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6098 PHX - CONFIG SPOILER MESSAGE WITH SPOILER AT ZERO DETENT DURING TAKEOFF ROLL.  MAINTENANCE REPLACED PCU AND OPS CHECK NORMAL.
